# SDR CA100125002

- Difficulty date: January 12, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F, E, B, A

## Discrepancy

(CAN) DURING T/O CLIMB, THE CREW GOT A FIRE WARNING AND CONFIRMED THAT FLAMES WERE EXITING THE NACELLE ON THE LT ENG. THE ENG WAS SHUTDOWN AND FIRE BOTTLES WERE DISCHARGED, HOWEVER THE FIRE DID NOT GO OUT. THE ACFT RETURNED TO THE DEPARTURE AIRPORT WHERE AN EMERGENCY LANDING WAS PERFORMED.  FIRE PUT ITSELF OUT AFTER LANDING.  THERE WERE NO INJURIES. MFG LOCAL FSR IS CURRENTLY ON SITE FOR A PRELIM ASSESSMENT.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
